Alert archive / Minnesota / Wind Chill Advisories in 2016

Wind Chill Advisory 6, NWS Grand Forks, ND

February 11, 20169 counties in North Dakota; 13 counties in Minnesota

NWS Grand Forks, ND issued this wind chill advisory at Feb 11, 2016, 3:19 PM CST for 9 counties in North Dakota; 13 counties in Minnesota. It took effect at Feb 12, 2016, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2016, 3:19 PM CST (21:19 UTC)
In effect from
Feb 12, 2016, 12:00 AM CST
Expired
Feb 12, 2016, 11:49 AM CST
In force
12 hr
Issued by
NWS Grand Forks, ND
All 22 counties

Becker County, MN, Beltrami County, MN, Clearwater County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Cavalier County, ND, Grand Forks County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 70 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 9.3 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2016-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2016-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
98 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

903 
WWUS43 KFGF 112119
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
319 PM CST THU FEB 11 2016

MNZ001-002-004>009-013>017-022>024-027-028-NDZ006>008-015-016-026-
027-029-030-054-121800-
/O.NEW.KFGF.WC.Y.0006.160212T0600Z-160212T1800Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
WEST BECKER-EAST BECKER-TOWNER-CAVALIER-PEMBINA-RAMSEY-
EASTERN WALSH COUNTY-NELSON-GRAND FORKS-STEELE-TRAILL-
WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU...
WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE...
NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE...
MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN...
NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA...
LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...CANDO...LANGDON...
CAVALIER...WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...
DEVILS LAKE...GRAFTON...PARK RIVER...LAKOTA...MCVILLE...ANETA...
TOLNA...GRAND FORKS...FINLEY...HOPE...MAYVILLE...HILLSBORO...
HATTON...PORTLAND...EDINBURG...ADAMS...LANKIN
319 PM CST THU FEB 11 2016

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST FRIDAY.

* LOCATIONS...NORTHEASTERN NORTH DAKOTA AND NORTHWESTERN MINNESOTA

* TIMING...COLD AIR WILL SINK SOUTH ALONG WITH A NORTH WIND OF 10
  TO 20 MPH AFTER MIDNIGHT AND CONTINUING INTO MIDDAY FRIDAY. 

* WIND CHILL READINGS...25 BELOW TO 35 BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

DTR
3 follow-up statements
065 
WWUS43 KFGF 120312
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
912 PM CST THU FEB 11 2016

MNZ001-002-004>009-013>017-022>024-027-028-NDZ006>008-015-016-026-
027-029-030-054-121800-
/O.CON.KFGF.WC.Y.0006.160212T0600Z-160212T1800Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
WEST BECKER-EAST BECKER-TOWNER-CAVALIER-PEMBINA-RAMSEY-
EASTERN WALSH COUNTY-NELSON-GRAND FORKS-STEELE-TRAILL-
WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU...
WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE...
NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE...
MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN...
NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA...
LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...CANDO...LANGDON...
CAVALIER...WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...
DEVILS LAKE...GRAFTON...PARK RIVER...LAKOTA...MCVILLE...ANETA...
TOLNA...GRAND FORKS...FINLEY...HOPE...MAYVILLE...HILLSBORO...
HATTON...PORTLAND...EDINBURG...ADAMS...LANKIN
912 PM CST THU FEB 11 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

* IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS 
  LITTLE AS 30 MINUTES TO EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN
OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
690 
WWUS43 KFGF 121104
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
504 AM CST FRI FEB 12 2016

MNZ001-002-004>009-013>017-022>024-027-028-NDZ006>008-015-016-026-
027-029-030-054-121800-
/O.CON.KFGF.WC.Y.0006.000000T0000Z-160212T1800Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
WEST BECKER-EAST BECKER-TOWNER-CAVALIER-PEMBINA-RAMSEY-
EASTERN WALSH COUNTY-NELSON-GRAND FORKS-STEELE-TRAILL-
WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU...
WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE...
NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE...
MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN...
NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA...
LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...CANDO...LANGDON...
CAVALIER...WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...
DEVILS LAKE...GRAFTON...PARK RIVER...LAKOTA...MCVILLE...ANETA...
TOLNA...GRAND FORKS...FINLEY...HOPE...MAYVILLE...HILLSBORO...
HATTON...PORTLAND...EDINBURG...ADAMS...LANKIN
504 AM CST FRI FEB 12 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILL VALUES...AS LOW AS 30 BELOW.

* IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS 
  LITTLE AS 30 MINUTES TO EXPOSED SKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN
OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
680 
WWUS43 KFGF 121749
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1149 AM CST FRI FEB 12 2016

MNZ001-002-004>009-013>017-022>024-027-028-NDZ006>008-015-016-026-
027-029-030-054-121900-
/O.CAN.KFGF.WC.Y.0006.000000T0000Z-160212T1800Z/
WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
WEST BECKER-EAST BECKER-TOWNER-CAVALIER-PEMBINA-RAMSEY-
EASTERN WALSH COUNTY-NELSON-GRAND FORKS-STEELE-TRAILL-
WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU...
WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE...
NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH...
THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE...
MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN...
NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA...
LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...CANDO...LANGDON...
CAVALIER...WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...
DEVILS LAKE...GRAFTON...PARK RIVER...LAKOTA...MCVILLE...ANETA...
TOLNA...GRAND FORKS...FINLEY...HOPE...MAYVILLE...HILLSBORO...
HATTON...PORTLAND...EDINBURG...ADAMS...LANKIN
1149 AM CST FRI FEB 12 2016

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
WIND CHILL ADVISORY.

IT WILL REMAIN VERY COLD THIS AFTERNOON...BUT WIND CHILLS WILL
RISE JUT A BIT OUT OF ADVISORY CRITERIA AND HOLD IN THE -10F TO
-25F RANGE.  



$$

DTR

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 11, 3:06 PM CST, 13 minutes earlier.

Area forecast discussion, Feb 11, 3:06 PM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
306 PM CST THU FEB 11 2016

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 253 PM CST THU FEB 11 2016

MAIN ISSUE ARE TEMPS AND WIND CHILLS. STRATOCU DECK...WITH PLENTY
OF THIN SPOTS... OVER NRN HALF OF THE CWA...WHILE A TAD THICKER
CLOUDS IN THE SRN AREAS. SHORT WAVE CAUSING THE LIGHT SNOW IN THE
WESTERN AND CENTRAL DAKOTAS MOVING SOUTH-SOUTHEAST. AS THE SHORT
WAVE CONTINUES TO MOVE SOUTH-SOUTHEAST COLDER AIR WILL SINK
SOUTHWARD FROM CENTRAL MANITOBA INTO NE ND/NW MN OVERNIGHT AND
THEN CONTINUE TO DROP SOUTH DURING FRIDAY. WINDS EXPECTED TO
INCREASE A BIT OVERNIGHT INTO FRIDAY WITH THE COLD AIRMASS. WITH
THAT COLD AIR MASS WILL COME CLEARING WHICH SHOULD REACH FAR NRN
FCST AREA 03Z AND THEN CNTRL RRV 06Z OR SO. ENOUGH WIND IN THE
10-15 KT RANGE ALONG WITH LOW TEMPS FOR WIND CHILLS TO REACH -25
TO -30F IN NE ND/NW MN OVERNIGHT INTO FRIDAY MIDDAY. COORD WITH
WFO DLH/BIS AND A WIND CHILL ADVISORY FOR NE ND/NW MN WILL BE
ISSUED VALID 06Z-18Z FRI. MADE IT ONE START TIME TO KEEP IT
SIMPLE...AS EXACT TIMING DEPENDS ON EXACT TEMP CURVE AND WIND.

TEMP RECOVERY FRIDAY WILL BE MINIMAL THOUGH SNOW COVER IN MANY
AREAS NOT THICK AND WITH SUN SOME WARMING WILL OCCUR. HIGH
PRESSURE OVER THE RED RIVER EARLY FRI EVENING WILL BRING A QUICK
DROP IN TEMPS...AND THE HIGH WILL RESIDE OVER THE EASTERN FCST
AREA ALL NIGHT WITH LIGHT WINDS FRI NIGHT. THUS COLDEST LOW TEMPS
IN THE -20S EAST OF THE RED RIVER.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 253 PM CST THU FEB 11 2016

DECENT SHORT WAVE TROUGH WILL ENTER THE PAC NW FRIDAY AND MOVE
INTO SRN SASK/WRN ND SATURDAY DAYTIME. STRONG 850 MB WARM ADECTION
AND 850 THETA-E ADVECTION WILL OCCUR AHEAD OF THIS WAVE AND WILL
SPREAD EAST INTO ERN ND AND THE RRV SAT LATE DAY/EVENING AND INTO
NW/WCNTRL MN SAT NIGHT EXITING SUNDAY. ENOUGH FORCING MOSTLY IN
THE 850 MB LAYER FOR A BAND OF SNOW TO ACCOMPANY THIS WARM
ADVECTION. WPC INDICATES POTENTIAL FOR 2-3 INCHES IN MOST
AREAS AND THAT IS REASONABLE. HIGHEST QPF AND A BIT BETTER
SYNOPTIC LIFT IS MORE SO IN ERN SD WHERE HIGHEST BET OF 4 INCHES
WILL OCCUR. WILL HAVE HIGH POPS SAT NIGHT MOST AREAS AND IN THE
EAST SUNDAY MORNING.

THE LONG TERM PERIOD (SUN NIGHT THRU THURSDAY) MAY SEE A COUPLE
OF ROUNDS OF SNOW. LIGHT SNOW IS POSSIBLE IN THE FAR EAST SUN
NIGHT AS SATURDAY'S SYSTEM PULLS OUT OF THE REGION. NW FLOW ALOFT
THEN CONTINUES THROUGH THE LONG TERM PERIOD. MODELS ARE DIFFERING
IN AN EARLY WEEK SHOT OF PRECIP...WITH GFS BRINGING PRECIP TO
REGION MON NIGHT FOLLOWED BY A SFC HIGH DROPPING OVER THE REGION
TUE NIGHT. THE ECMWF...HOWEVER...DOES NOT HAVE MUCH IN WAY OF QPF
MON NIGHT AND THE SFC HIGH TUE NIGHT IS MUCH FURTHER
NORTHEAST...WITH A 140 KT JET MAXIMA MOVING THROUGH THE DAKOTAS.
THIS WILL A CHANCE OF SNOW TO CNTRL ND AND WESTERN ZONES IN OUR
CWA. AS USUAL WITH THIS UPPER LEVEL PATTERN...LOW CONFIDENCE LOW
THIS FAR OUT FOR TIMING AND TRAJECTORY OF UPPER FEATURES...BUT AT
LEAST EASTERN ND SHOULD SEE SOME SNOW IN THE MON NIGHT TO TUE
NIGHT TIMEFRAME .

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1227 PM CST THU FEB 11 2016

LOW VFR CIGS WILL CONTINUE ACROSS THE VALLEY AND NW/W CNTRL MN
THROUGH EARLY EVENING...WHEN LOW CLOUDS SHOULD ERODE WITH MID TO
HIGH LEVEL CIGS OVERNIGHT. DVL WILL SEE PREDOMINANTLY MVFR CIGS
THROUGH 00Z...WITH LIGHT SNOW REDUCING VSBYS TO AS LOW AS 4 SM. CIGS
WILL IMPROVE TO VFR THIS EVENING.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

SHORT TERM...RIDDLE
LONG TERM...RIDDLE/SPEICHER
AVIATION...SPEICHER
Hazardous weather outlook, Feb 11, 6:35 AM CST, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
635 AM CST THU FEB 11 2016

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-121245-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
635 AM CST THU FEB 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

BITTERLY COLD AIR WILL PLUNGE DOWN INTO THE REGION TONIGHT. WIND
CHILLS COULD DROP INTO THE 25 TO 35 BELOW ZERO RANGE AFTER
MIDNIGHT...MAINLY NORTH OF THE HIGHWAY 200 CORRIDOR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

BITTERLY COLD WIND CHILLS IN THE 25 TO 35 BELOW ZERO RANGE
WILL CONTINUE THROUGH FRIDAY AND FRIDAY NIGHT.

LIGHT SNOW WILL BEGIN TO MOVE INTO THE AREA LATE SATURDAY
AFTERNOON INTO SATURDAY NIGHT. SNOW AMOUNTS ARE EXPECTED TO BE
LIGHT...BUT BREEZY SOUTH WINDS COULD BRING SOME BLOWING AND
DRIFTING OF SNOW AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Wind Chill Advisories in Minnesota, 2016Wind Chill Advisories in North Dakota, 2016Every wind chill advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.